Discussions By Condition: I cannot get a diagnosis.

nausea, dizzy, fatigue but goes away in the afternoon

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • August 28, 2007
  • 00:52 AM

wish i could keep this short, but here goes
2.5 months ago at 10pm, i got really nauseas(no pain) and shaky with tingles up my back
i went to bed immediately and tried to sleep it off
the next morning, i went to the ER because i felt just a little better
but dizzy and light-headed
they brought me back with a BP of 70/40, but after laying down for several hours, fluids, zofran(sp?), and eating, i felt better
the next days were just as bad, with my symptoms going away usually between 11am-and 1pm everyday
i was seen by several doctors, gallbladder ultrasound, an endoscopy
revealed "bad gastritis, with 3 spots close to ulcer"
after a month of nexium(2 40mg pills daily), carafate(4 a day), and reglan(4 a day) and things are no better
i was seen by a gastroenterologist, who said he was stumped, but checked my cortisol levels which, along with all my other blood tests, came back normal
i discontinued carafate and reglan and have noticed less shaking, but no better
friday i will eat dye pudding? while they watch my stomach

i'm starting to think it isn't my stomach, because no amount of phenergan or zofran works
being absolutely still and the first few minutes after sleeping is when i feel my best in mornings
also, i'm very weak, and beforehand, was quite cold-natured...now, anything above 79 makes me tingle, lightheaded and sickly
i think i covered it all...i've read through other posts, and have been insightful, thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?